# SDR CALA2023072602324

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737-900ER
- Aircraft serial: 44560
- Aircraft time: 29,595 hours, 10,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Sta987 Lbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0736) MAIN CABIN LAV SUPPORT INTERCOSTAL CORRODED APPROX BS947 LBL24 ON UPPER SURFACE. TRANSCRIBED FROM HAECO GSO NR 9280485. BLENDED/REMOVED CORROSION IAW B737-900 51-10-02, FOUND TO BE OUT REPAIR. SEE SFR NUMBER: 1033221.  REF HAECO GSO MECH V900838  IN OF LIMIS, REMOVED INTERCOSTAL AT STA987 LBL24 IAW B737-900 SRM 5 SP QC031 1-40-02. REMOVED & INSTALLED NEW INTERCOSTAL PART #147A5660-3 IA W BAC DWG 147A5650 REV C AND B737-900 SRM 51-40-02 CATEGORY A
